Journal article icon

Journal article

Constructing projective varieties in weighted flag varieties

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/bdr012

Authors


Qureshi, MI More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
43
Issue:
4
Pages:
786-798
Publication date:
2011-08-05
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
URN:
uuid:046ab7b0-cc28-46e8-a1e3-cc59db5c721a
Source identifiers:
170241
Local pid:
pubs:170241

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP